Exact Lie Bialgebroids and Poisson Groupoids.

Z.J. Liu; P. Xu

Geometric and functional analysis (1996)

  • Volume: 6, Issue: 1, page 138-145
  • ISSN: 1016-443X; 1420-8970/e

How to cite


Liu, Z.J., and Xu, P.. "Exact Lie Bialgebroids and Poisson Groupoids.." Geometric and functional analysis 6.1 (1996): 138-145. <http://eudml.org/doc/58221>.

author = {Liu, Z.J., Xu, P.},
journal = {Geometric and functional analysis},
keywords = {exact Lie bialgebroids; exact Poisson groupoid},
number = {1},
pages = {138-145},
title = {Exact Lie Bialgebroids and Poisson Groupoids.},
url = {http://eudml.org/doc/58221},
volume = {6},
year = {1996},

AU - Liu, Z.J.
AU - Xu, P.
TI - Exact Lie Bialgebroids and Poisson Groupoids.
JO - Geometric and functional analysis
PY - 1996
VL - 6
IS - 1
SP - 138
EP - 145
KW - exact Lie bialgebroids; exact Poisson groupoid
UR - http://eudml.org/doc/58221
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.